# SDR SIMA200933402

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 27,543 hours, 23,398 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 12950112902
- Part serial: 03960830
- Condition: Damaged
- Location: Anti-Ice Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4187 THE CREW REPORTED DURING THE APPROACH RECEIVED A STABILIZER ANTI ICE FAIL MESSAGE WITH AN AUTOPILOT DISCONNECT.  THE CREW DECLARED AN EMERGENCY.  THE CREW FOLLOWED THE AOM CHECKLIST AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED HORIZONTAL LOW PRESSURE SWITCHES NR 1 AND NR 2 IAW EMB 145 AMM 30-12-02, EMB 145 AMM 30-00-00.  OPERATIONAL CHECK IS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
